This question was answered on Thu 07, Apr 2011 10:29pm by Dr J Singh

abdominal pain passing blood and clots through rectum and vagina

    
Asked by Unregistered (Female; 32; nothing of great consequence. ; Relevant drugs:none ) on Sun 08, Mar 2009 06:53am

I recently had a 4 month stretch with no menstraul cycle thought it was stress, then it started but i bled bright red blood thorugh 1 tampon every hour - 90 minutes for 4 days. Was prescribed high dose birth control but couldn't handle it as it made me too sick. Period is back less than a week after last one ended. Bleeding bright red blood from vagina with clots. It is so heavy if I change it will splatter on the floor. I am also experiencing bloody diarrehea and blood in my urine, sever abdominal cramping and pain in my lower left qudrent and behind my back. Diarrehea has stopped but now not having any bowel movements other than blood. Decreased urine as well. I have been to the ER and to a local walkin clinic where I was told to go on a fluid only diet for a week... a week is up and no change... pain is intense. This morning I took a bath and actually began passinguge blood clots so much so I had to drain the water as it turned thetub water bright red. The ER doc yesterday wantedto putme on hormones but had not tested my own levels and so I refused. I feel ill now with nausea. The doctor did not look at the other symptoms I am having and actually decidedin the hallway (I could hear him talking) that it was normal monthly bleeding. He did not ask about the abdominal pain which is so severe at times I cowar in pain or about the fact that when I havea BM now it is only blood. He didn't give me a chance to tell him either... should I be concerened? the pelvic ultra sound was normal...

Actions: | Forward |
Answer


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post
Answer by Dr J Singh  on Thu 07, Apr 2011 10:29pm:

Our doctors provide free answers to your questions. If you are happy with our services, please consider making a donation.
Click the button below to donate.


Please rate my answer (select the stars, no need to log in.)  

This question is open for comments.  Please share your opinion.

Comments


Name 

Email 

Security code
Enter the text as shown above


E-Mail me when someone replies to this post


 
What users are searching right now on Ask Medical Doctor:
Pain in penis     veginar sucking woman feeling     pain on the left side of abdomen going to the left back with itchiness     ponos splinas kai sikoti     nonfatmilkandprostatecancerNonfatmilkandcancerri     old pitted scars     Highneckpain     liver and alcoholic     carpal Tunnal syndrom     screw     Ask20a20question     twitchingeyes     pulseinheadwhenlayingdowngonewhenistandup     pansislowstenthqukleleakge     gouthereditary     suniana     Pinchingsensationbehindrightsideofribcagejustbelowr     STOMACH ULCERS HEART BURN     redlineonthehand     return     mollscum     Search for answers     Askcom     Gilty in neck     coldsores     Hiveswithnoallergy     thumb     hardn zit on testecals     Man     unstable angina     homrroid     epstein     hard     bowelcancer     kidney ultr sound     gyno     una     wateonsideeffects     Whatisthesensoryprocessthattakesplacethesecondaba     fibroids     TENS     STIs     CanyoutakeZoloftandDramamine     teen     external     prolonged20period     Gastrointestinalissuesloosebowelmovementsfrequentlya     how do i do abortion     lymphedema     lgsil     whentotakepregnancytest     galleries     copper     hypericum     IBSc     primountntabletuses     rolled ankel     gallstones symptions     SIGN     Search for answers     vein twitching     how does a 1 year old get a viral infection     Orgaic     bloody stools     haptitse B     shighrapatan8590620Enter20your20comments20here20to     gullstones     swelling     ParkinsonsDisease     clopipoprel     irregular20periods     posterior disc osteophyte complexes at c3 c4c5     canyoutakeadderall     fat on chest of man     whatantibioticstreatutiinfections     what kind of cream can use on a irrated penis     lung     hemoptysis     teen     CanyoutakeZoloftandDramamine     hypericum     STIs     TENS     Whatisthesensoryprocessthattakesplacethesecondaba     wateonsideeffects     una     gyno     kidney ultr sound     bowelcancer     hard     epstein     homrroid     unstable angina     Man     hardn zit on testecals     Hiveswithnoallergy     what is a varoo     Vita     Dea     bowel in vagina     losing     pagets     Search     arms     wrangler62msncom     incompletebowelemptyingstoolinampulewipingandwipin     aching muscles and drowsiness     liverproblemsandfeverfor20days     Testofen     rough patch on penis     IhavebeensufferingofafeelingofgoosebumpsonmyheaD     Morfin 10cc     MORINGA     red poo     stuffy feeling in the stomach     whydoihavefinger     brest     Search for answers     abartholinglandcyst     drymouthduetomucusreduction     IfmyCreatininele     wateonsideeffects     Whatisthesensoryprocessthattakesplacethesecondaba     TENS     STIs     hypericum     CanyoutakeZoloftandDramamine     teen     hemoptysis     lung     what kind of cream can use on a irrated penis     whatantibioticstreatutiinfections     fat on chest of man     canyoutakeadderall     posterior disc osteophyte complexes at c3 c4c5     irregular20periods     ParkinsonsDisease     swelling     red bumpy rash     

©2011 - Ask Medical Doctor  |  All Rights Reserved
The site is not a replacement for professional medical opinion, examination, diagnosis or treatment. Always seek the advice of your medical doctor or other qualified health professional before starting any new treatment or making any changes to existing treatment. Do not delay seeking or disregard medical advice based on information written by any author on this site. No health questions and information on AskMedicalDoctor is regulated or evaluated by the Food and Drug Administration and therefore the information should not be used to diagnose, treat, cure or prevent any disease without the supervision of a medical doctor. Posts made to these forums express the views and opinions of the author, and not the administrators, moderators, or editorial staff and hence AskMedicalDoctor and its principals will accept no liabilities or responsibilities for the statements made.

Home | Terms & Conditions | Contact Us | Frequently Asked Questions | Disclaimer | Privacy Policy | Advertise with us
Stats